# SDR HNAA2020052600158

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 46,149 hours, 43,189 cycles
- Engine: Allsn AE3007A
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Condition: Failed
- Location: Nr 2 Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 ATS SOV OPEN ON EICAS IN FLIGHT. R+R RELAY K0114 IAW AMM 20-13-02. RAN #2 ENGINE WITH #2 BLEED ON ABOVE 54% N2 FOR 20 MINUTES. MESSAGE DID NOT SHOW ON EICAS. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
